Anybody have temore effects after general anesthesia?

Discussion in 'Fibromyalgia Main Forum' started by dwstock, Mar 19, 2009.

  1. dwstock

    dwstock Member

    I just had surgery and had upper body temors for hours after my general anesthesia. The same thing happened to me a year ago and they thought that I was allergic to reglan, a drug used to combat nausea. However, they did not use this drug this time and the same thing happened. The doctor who gave me the anesthesia felt that it could be from my fibromyalsia. I was wondering if anyone else had such effects after general anesthesia.HELP!!! I have to have another surgery soon.
  2. ruby711

    ruby711 New Member

    Yes I had terrible whole body shaking after my hysterectomy. I told the anesthesiologist this info when I had a second surgery for gallbladder removal and had NO shaking after that surgery. Not sure what was done differently, but I did have 2 anesthesiologists for my second surgery. FYI also during first surgery I had horrible nausea which subsided when given pain med thru IV which was toradol. All the nausea IV meds did not make my nausea subside. I did not feel pain but the pain med got rid of the nausea. Hope all goes well for you.